A Common Fixed Point Theorem for Generalised - Kannan Mapping in Metric Space with Applications
Lucas Wangwe and
Santosh Kumar
Abstract and Applied Analysis, 2021, vol. 2021, 1-12
Abstract:
This paper is aimed at proving a common fixed point theorem for - Kannan mappings in metric spaces with an application to integral equations. The main result of the paper will extend and generalise the recent existing fixed point results in the literature. We also provided illustrative examples and some applications to integral equation, nonlinear fractional differential equation, and ordinary differential equation for damped forced oscillations to support the results.
Date: 2021
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2021/6619877.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2021/6619877.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:6619877
DOI: 10.1155/2021/6619877
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().